MAUDE Adverse Event Report: SYMMETRY SURGICAL INC SYMMETRY SPREADER; TUFFIER RIB SPREADER

SYMMETRY SURGICAL INC SYMMETRY SPREADER; TUFFIER RIB SPREADER
Model Number 54-2242
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/22/2018
Type of Reportable Event Malfunction
Event or Problem Description
Retractor broke while in a case, no patient injury/involvement.

Brand Name
SYMMETRY SPREADER
Common Device Name
TUFFIER RIB SPREADER
Manufacturer (Section D)
SYMMETRY SURGICAL INC
3034 owen drive
antioch TN 37013
MDR Report Key7712908
Report Number3007208013-2018-00010
Device Sequence Number996391
Product Code DWS
UDI-Device Identifier00887482079379
UDI-Public00887482079379
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number54-2242
Device Catalogue Number54-2242
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2018
Initial Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1